MathSciNet Relay Station
MathSciNet bibliographic data
MR2303177 34A30 (26E50 34A60)
Bede, Barnabás; Rudas, Imre J.; Bencsik, Attila L. First order linear fuzzy differential equations under generalized differentiability. Inform. Sci. 177 (2007), no. 7, 1648–1662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement